# SDR UALA2012112606766

- Difficulty date: November 21, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 47,580 hours, 19,420 cycles
- Engine: Iae V2527A5
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Condition: Leaking
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  AFT HALON FIRE EXTINGUISHER LEAKING.  REMOVED HALON 1211 EXTINGUISHER FROM CABIN.  REPLACED FIRE EXTINGUISHER.
